New York, 2015Damaging Wind in New York, July 20, 2015
July 20, 2015 · NWS OKX · 1 event in 1 county or zone
A passing cold front triggered an isolated severe storm in Nassau County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A passing cold front triggered an isolated severe storm in Nassau County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 20, 2:58 PM EST, 1 hour earlier.
Area forecast discussion, Jul 20, 2:58 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
358 PM EDT MON JUL 20 2015
.SYNOPSIS...
A SURFACE TROUGH LINGERS NEAR THE AREA THROUGH TUESDAY. A COLD FRONT
APPROACHES FROM THE WEST ON TUESDAY AND MOVES THROUGH TUESDAY
EVENING. LOW PRESSURE OVER THE CANADIAN MARITIMES SLOWLY LIFTS
NORTHEAST THROUGH THE END OF THE WEEK...WHILE HIGH PRESSURE
BUILDS EAST FROM THE OHIO VALLEY AND GREAT LAKES STATES. THE HIGH
BUILDS OVER THE AREA ON SATURDAY AND THEN OFFSHORE ON SUNDAY...AS
A WEAK FRONTAL SYSTEM APPROACHES FROM THE WEST LATE SUNDAY INTO
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SURFACE TROUGH REMAINS OVER THE AREA INTO THIS EVENING. SEA BREEZE
HAS CONTINUED TO MOVE FURTHER INLAND ACROSS SOUTHERN CT...BUT HAS
BEEN SLOW TO MOVE ACROSS LONG ISLAND. THE SEA BREEZE SHOULD LARGELY
STAY EAST OF THE HUDSON RIVER THIS EVENING BEFORE WINDS DIMINISH
WITH LOSS OF DAYTIME HEATING. THESE BOUNDARIES AS WELL AS
CONVERGENCE ALONG THE SURFACE TROUGH WILL BE THE FOCUS FOR ANY
CONVECTIVE DEVELOPMENT INTO THE EVENING HOURS. MLCAPES RANGE FROM
1000-2000 J/KG ACROSS THE REGION. A FEW SHOWERS AND STORMS HAVE
HAVE DEVELOPED ALONG THE SEA BREEZE IN E CT WHICH HAVE WIND DAMAGE
IN THE LEBANON...JEWETT CITY...BALTIC AREAS. ANY OTHER
THUNDERSTORM THAT DEVELOPS COULD PRODUCE DAMAGING WINDS AS DCAPES
RANGE ARE AROUND 1200 J/KG WITH INVERTED V THERMODYNAMIC PROFILES.
POPS ARE NO HIGHER THAN SLIGHT CHANCE OVERALL DUE TO LOW COVERAGE
AND OVERALL WEAK FOCUS FOR CONVECTION. WITH LOSS OF DAYTIME
HEATING...DRY WEATHER IS EXPECTED AFTER MIDNIGHT.
TEMPERATURES WILL BEGIN TO FALL INTO THE LOWER AND MIDDLE 80S THIS
EVENING WITH HEAT INDICES FALLING INTO THE UPPER 80S TO NEAR 90S
DEGREES. READINGS COULD BE A BIT SLOWER TO FALL IN THE NYC/NJ
METRO...BUT SHOULD FALL BELOW HEAT ADVISORY CRITERIA AFTER 22Z IN
THE NYC METRO AND AROUND 00Z ACROSS NE NJ. LOWS IN THE MID TO UPPER
60S FORECAST INLAND TO THE 70S ELSEWHERE. IT IS POSSIBLE THE USUAL
WARM SPOTS INVOF NYC COULD STAY AT OR JUST ABOVE 80S DEGREES AS WAS
THIS CASE SUNDAY NIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE TROUGH WILL CONTINUE TO LINGER NEAR THE AREA ON TUESDAY WITH
A COLD FRONT APPROACHING FROM THE WEST IN THE AFTERNOON. 850 TEMPS
ARE FORECAST TO BE A FEW DEGREES COOLER THAN MONDAY. LOW LEVEL
MOISTURE ALSO APPEARS TO BE LOWER LEADING TO LOWER DEW POINTS. NAM
BUFKIT SOUNDINGS DEPICT GOOD MIXING TO JUST BELOW 800 MB. WITH THE
AIR BEING A BIT DRIER...EXPECTING DEW POINTS TO FALL INTO THE LOWER
60S IN THE AFTERNOON. HIGH TEMPERATURES WILL ALSO BE A BIT COOLER
THAN MONDAY...GENERALLY IN THE UPPER 80S AND LOWER 90S. THE TYPICAL
WARM SPOTS OF NE NJ WILL REACH THE MIDDLE 90S. WITH DEW POINTS
FALLING INTO THE LOWER 60S...HEAT INDICES WILL LIKELY STAY BELOW 95
DEGREES IN NYC. IF DEW POINTS END UP HIGHER THAN A HEAT ADVISORY MAY
BE NEEDED FOR NYC. HOWEVER...CONFIDENCE IS LOW WITH THIS SCENARIO.
WITH THE COLD FRONT MOVING THROUGH LATE IN THE AFTERNOON AND
EVENING...CARRYING SLIGHT CHANCE POPS FOR A SHOWER/STORM...FIRST
ACROSS FAR WESTERN ZONES...THEN ACROSS THE REST OF THE AREA IN THE
EVENING.
THE COLD FRONT MOVES OFFSHORE TUESDAY NIGHT. A COOLER AND DRIER
AIR MASS BUILDS INTO THE REGION. LOWS WILL GENERALLY FALL INTO THE
60S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A RATHER BENIGN PERIOD WITH AN UPPER VORTEX OVER EASTERN CANADA
WORKING SLOWLY EAST AND RIDGING OVER THE MID SECTION OF THE COUNTY
APPROACHING FROM THE WEST. THIS WILL MAINTAIN THE AREA IN A DEEP-
LAYERED W/NW FLOW THROUGH THE WEEKEND WITH SEASONABLE...OR JUST
BELOW NORMAL TEMPS. FOR THE MOST PART...CONDITIONS WILL BE DRY...BUT
WEAK IMPULSES IN THE NW FLOW ALOFT COULD INTERACT WITH THE THERMAL
TROF OR DIFFERENTIAL HEATING ACROSS THE HILLS NORTH AND WEST OF NYC
FOR ISOLATED DIURNAL CONVECTION.
AT THE SURFACE...WEAK LOW PRESSURE OVER THE CANADIAN MARITIMES LIFTS
NORTHEAST THROUGH THE END OF THE WEEK...WHILE HIGH PRESSURE
APPROACHES FROM THE WEST. THE HIGH BUILDS OVER THE AREA ON SAT AND
THEN OFFSHORE ON SUN...GIVING WAY TO A WEAK FRONTAL SYSTEM SUN NIGHT
INTO MON. THE LATTER OF WHICH WILL BE THE NEXT CHANCE FOR
WIDESPREAD CONVECTION.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY ACROSS THE
AREA THROUGH EARLY TONIGHT. A COLD FRONT WILL APPROACH ON TUESDAY
PASSING EAST OF THE AREA TUESDAY NIGHT.
PREVAILING WEATHER WILL BE VFR. TEMPO MVFR IN CIGS AND VSBY POSSIBLE
IN AFTN AND EVE ISOLATED TO SCT TSTMS EACH DAY. CONFIDENCE IS TOO
LOW TO INCLUDE IN TAFS.
WINDS...THE SEA BREEZE FRONT BETWEEN KJFK AND KLGA EXTENDING EAST
ACROSS CENTRAL LONG ISLAND WILL STRUGGLE NORTH AND WEST. SW WINDS
ARND 10 KT ARE FCST ARND 19Z KLGA. HOWEVER...WINDS WILL REMAIN
MAINLY W ACROSS METRO NJ AND THE LOWER HUDSON VALLEY LESS THAN 10
KT.
WINDS WILL BECOME LIGHT AND VARIABLE AFT SUNSET.
SW WINDS ARE FCST TO DEVELOP BETWEEN 15Z AND 18Z ARND 10 KT ON
TUE.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:
HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ISOLATED TSTMS 18Z-
00Z.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR LATER DEVELOPMENT
OF SEABREEZE. ISOLATED TSTM POSSIBLE 18Z-00Z.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ISOLATED TSTM 18Z-
00Z.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ISOLATED TSTM 18Z-
00Z.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ISOLATED TSTM 18Z-
00Z.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ISOLATED TSTM 18Z-
00Z.
.OUTLOOK FOR 00Z TUESDAY AFTN THROUGH SATURDAY...
.TUE AFTN AND EVE...POSSIBLE MVFR IN ISOLATED-SCT TSTMS.
.WED-SAT...VFR.
&&
.MARINE...
A SURFACE TROUGH LINGERS NEAR THE WATERS THROUGH TUESDAY FOLLOWED
BY A COLD FRONT PASSAGE TUESDAY NIGHT. WITH A WEAK GRADIENT ACROSS
THE WATERS... HIGH PRESSURE BUILDS IN BEHIND THE FRONT THROUGH
THE END OF THE WEEK. WINDS AND SEAS WILL REMAIN BELOW SCA LEVELS
THROUGH SATURDAY.
&&
.HYDROLOGY...
NO WIDESPREAD SIGNIFICANT PRECIPITATION IS FORECAST DURING THE
NEXT 7 DAYS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ072>075-176-
178.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ004-006-
103>108.
MARINE...NONE.
&&
SYNOPSIS...DS/DW
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...DW
AVIATION...GC
MARINE...DS/DW
HYDROLOGY...DS/DWHazardous weather outlook, Jul 20, 2:32 AM EST, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
332 AM EDT MON JUL 20 2015
CTZ005>012-NJZ002-NYZ067>071-078>081-177-179-210800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU-
332 AM EDT MON JUL 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ004-006-103>108-210800-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-
332 AM EDT MON JUL 20 2015
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NYZ072>075-176-178-210800-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-
332 AM EDT MON JUL 20 2015
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-210800-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
332 AM EDT MON JUL 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
JMC
In the hours before
Local storm report, Jul 20, 2:30 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
330 PM EDT MON JUL 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 1 NW NORTH FRANKLIN 41.65N 72.19W
07/20/2015 NEW LONDON CT AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN ON BABOCK HILL ROAD
&&
CORRECTED EVENT TIME...LOCATION
JELocal storm report, Jul 20, 2:37 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EDT MON JUL 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG JEWETT CITY 41.61N 71.98W
07/20/2015 NEW LONDON CT BROADCAST MEDIA
TREES AND WIRES DOWN AT 5 LINCOLN SQUARE
&&
JELocal storm report, Jul 20, 2:43 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
343 PM EDT MON JUL 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG BALTIC 41.62N 72.08W
07/20/2015 NEW LONDON CT BROADCAST MEDIA
TREES AND WIRES DOWN ON PINECREST LANE
&&
JELocal storm report, Jul 20, 2:57 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
357 PM EDT MON JUL 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 SW HOPEVILLE 41.60N 71.96W
07/20/2015 NEW LONDON CT BROADCAST MEDIA
TREES AND WIRES DOWN AT INTERSECTION OF TYLER TERRACE
AND ROODE ROAD
&&
JELocal storm report, Jul 20, 3:15 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
415 PM EDT MON JUL 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG LISBON 41.60N 72.01W
07/20/2015 NEW LONDON CT BROADCAST MEDIA
TREE DOWN AT INTERSECTION OF NORTH BURNHAM HIGHWAY RT
169 AND LISBON HEIGHTS
&&
JESpecial weather statement, Jul 20, 3:48 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
448 PM EDT MON JUL 20 2015
NYZ078-080-177-179-202115-
SOUTHWEST SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU-NORTHWEST SUFFOLK-
448 PM EDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NASSAU AND WESTERN
SUFFOLK COUNTIES...
AT 447 PM EDT...A STRONG THUNDERSTORM WAS OVER HICKSVILLE...OR OVER
LEVITTOWN...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PLAINVIEW AND WOODBURY AROUND 450 PM EDT.
FARMINGDALE AROUND 455 PM EDT.
MELVILLE AROUND 500 PM EDT.
LINDENHURST AND HUNTINGTON STATION AROUND 505 PM EDT.
BABYLON AROUND 510 PM EDT.
ISLIP...DEER PARK...BRENTWOOD...COMMACK...DIX HILLS AND BAY SHORE
AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JERICHO...NORTH
WANTAGH...WYANDANCH...JERICHO TURNPIKE...BAYWOOD...BRIGHTWATERS...
SOUTH HUNTINGTON...MUTTONTOWN...WEST ISLIP AND PLAINEDGE.
LAT...LON 4066 7356 4082 7360 4088 7326 4071 7319
4071 7320 4072 7320 4071 7321 4071 7323
4072 7323 4071 7324 4071 7325 4070 7325
4069 7333 4068 7337
TIME...MOT...LOC 2047Z 261DEG 17KT 4075 7349
DSWThunderstorm Wind, Nassau
- When
- July 20, 3:58 PM EST
- Where
- Nassau County, 0.5 mi S of Old Bethpage
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.763, -73.451
A large tree and multiple branches were reported down along Bethpage-Sweet Hollow Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Damaging Wind in Texas, July 20, 2015$300,000 · 50 kt wind · 3 events
- Flash Flood and Damaging Wind in New Mexico, July 20, 2015$270,000 · 61 kt wind · 3 events
- Damaging Winds in Kentucky, July 20, 2015$67,000 · 70 kt wind · 3 events
- Flash Flooding in Indiana, July 20 to 21, 2015$45,000 · 3 events
- Hail and Damaging Winds in Oklahoma, July 20, 2015$25,000 · 1.75 in hail · 6 events
- Lightning Strikes in Georgia, July 20, 2015$25,000 · 2 events
- Damaging Wind in Georgia, July 20, 2015$24,000 · 50 kt wind · 1 event
- Damaging Winds in Connecticut, July 20, 2015$18,000 · 61 kt wind · 5 events
- Rip Current in Oregon, July 20, 20151 injured · 1 event
- Damaging Winds in Kentucky, July 20, 2015$1,000 · 52 kt wind · 6 events
- Damaging Winds in North Carolina, July 20, 201550 kt wind · 5 events
- Tornado and Debris Flow in California, July 20 to 21, 2015EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597185.